# SDR HEEA954909

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Condition: Defective
- Location: M/R
- Part time: 2,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATION ON THE MIDSPAN TRIM TAB EAR, PAINT PEELING ON TOP AND BOTTOM SIDE OF THE BLADE.   BLADE NEEDS 2500 HOUR INSPECTION.   REPLACED  TRIM TAB EARS, FEATHERED THE PEELING PAINT, COMPLIED WITH 2500 HOUR INSPECTION.
